default-icon
Jock itch from 6 months
I have jock itch problem from past 6 months..In staring when I use antifungal creams it use to give relief..so I stopped antifungal creams within 1week. I am using candid dusting powder daily after bath...But my problem is recurring..I have consulted doctor One month back..he checked and told secondary infection has happened..he gave ketoconzole cream for applying.and Allegra tablet ..I have used both as prescribed.i took a bath two times a daily.and applied cream twice..Allegra tablet once in night..staring 10 dyas ..I felt like I am getting cured. But 10 days..after applying cream also I feel like itching..I will clean the area properly two times a day.Now I started Ayurveda.i am applying trichoderma cream and talkeshwara Ras tablet twice a daily..now also I feel like itching in night and after 6 to 7 hours of applying cream..skin in that area has become full dark..i have itching sensation on my personal parts and inside buttocks.also.. please suggest how get rid of it permanently???
141 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Subh Arogya. . . . . . . Itching is known as "kandu" in ayurved and is caused by imbalance of doshas. For effectiveness of any therapy you need to alter your diet. I am sure the reason lies there. For start stop these things if ongoing...Fish, Curd, bakery products, milk and milk products, and anything that is sweet or heavy to digest. For more help please share your diet and lifestyle. As for treatment just add Gandhak rasayan tablets to the combination. Regards, Dr. Kaustubh Kane, Mumbai 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +162
Consult with a doctor
Online now
Got ur issue, fungal infections very tough to get rid of.... U need Rasayan Therapy after clearing issue
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hai I understand your problem.As long as you dont improve your personal hygiene it is very difficult to get rid of it. keep your groin ,thighs and private organs free from moisture and sweat. avoid wearing tight cloths. try to wear loose cloths soon after reaching home. you can apply maha marichadi thailam externally and arogyavardhini vati , gandhakarasayan,Khadirarista after consulting a qualified ayurvedic doctor in your area.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi there I understand your concern...For a mild case of tenia cruris, your doctor may suggest first using an over-the-counter antifungal ointment, lotion, powder or spray. The rash may clear up quickly with these treatments, but continue applying the medication twice a day for at least 10 days.Reduce your risk of tenia cruris by taking these steps.... Keep your groin area dry. Dry your genital area and inner thighs thoroughly with a clean towel after showering or exercising. Use powder around your groin area to prevent excess moisture.... Change your underwear at least once a day or more often if you sweat a lot. Wash workout clothes after each use...Don't wear thick clothing for long periods of time in warm, humid weather....Don't share personal items. Don't let others use your clothing, towels or other personal items. Refrain from borrowing these items from others as well...Consult nearest dermatologist they will do the needful.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.